# SDR IPXA10559682

- Difficulty date: May 2, 2010
- Submitted: May 7, 2010
- Operation: Air carrier
- Aircraft: N411UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23851
- Aircraft time: 26,154 hours, 17,624 cycles
- Engine: Pwa PW2040
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 637
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO COMPARTMENT FLOOR STRINGER HAS MECHANICAL DAMAGE AT BS 637 RBL 16.  DAMAGE REMOVAL BEYOND ACCEPTABLE LIMITS. REMOVED AND REPLACED STRINGER.
